# SDR FDEA201807171748

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FLAP I/B FWD HINGE (WING SIDE) ACTUATOR I/B HOLE BORE FOUND WITH CORROSION. ACTUATOR I/B HOLE BORE (8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08. EXISTING HOLE DIA 1.224", FINAL HOLE DIA 1.227", MAXIMUM ALLOWABLE HOLE DIA 1.220". OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0340973 PART 1 STEP 1B   AND STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO MASTER EA 1-5750-T0340973 PART 1 AND SNRM NR N00535 FOR WORK DETAILS.
